# SDR DALA2022051303328

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON FLOOR STRINGER 7.55 RBL BTW STA 1480 TO 1460 AFTER CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00292. FLOOR STRINGER WAS REPLACED PER B757-200 SRM. (2230745)
